# SDR FDEA201405291227

- Difficulty date: May 29, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 63,156 hours, 21,617 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Contaminated
- Location: Sliding Window
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW LEVER EXTREMELY DIFFICULT  TO OPEN & PULL BACK.  OPENED CAPTAIN'S NR 2 WINDOW, INSPECTED WINDOW COMPONENTS FOR DAMAGE, NO DEFECTS NOTED.  FOUND ALL  4 WINDOW LATCH STUDS TO BE COATED WITH A STICKY FILM & LIGHT DEBRIS, SUSPECT FILM TO BE CORROSION  PREVENTATIVE.  CLEANED ALL LATCH PINS.  ACCOMPLISHED TEST OF CAPTAIN'S NR 2 WINDOW LATCH MECHANISM IAW MM 56-11-02-5.  WINDOW LATCH OPERATION IS NOW WITH IN MM LIMITS.
